# SDR R61A201802160176

- Difficulty date: January 29, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 21,202 hours, 14,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT FLOOR DOUBLER CORRODED AT FR 16. LOCATED, DRILLED, COUNTERSANK, AND ALODINED A NEW FLOOR DOUBLER IAW SRM 51-45-00,  SRM 51-41-02,  SRM 51-40-02, AND SRM 51-23-04.
